# SDR CA190521019

- Difficulty date: May 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 601R35289
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LBL 27 FLOOR BEAM END FITTING BLEND (TC# 20190521019)
